# SDR AWXA0001537

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: BAC15031430
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN CRACKED AT 3 PLACES, AT LIGHTNING HOLES IN CENTER SKIN BETWEEN BEAMS 2 AND 3.  REPAIRED CRACKS IN INNER SKIN IAW SRM 51-20-1 PG 10A AND 51-30-2 PG 2.
